Recent Issues
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2690-1005
ISSN (print): 2690-0998
Author Index
To Appear
Other MSP Journals
Mission Statement

Probability and Mathematical Physics aims to be a leading specialist journal in mathematical physics and probability, with particular emphasis on the interface between these disciplines. The policies of PMP are set by the editorial board and it is run with the interests of the scientific community in mind.

Statement of Scope

Probability and Mathematical Physics publishes research of the highest quality, originality and importance. It welcomes submissions of research articles in mathematical physics (broadly interpreted) and in the topics of probability connected to physics. High-quality and timely survey or expository articles will also be published.

Probability and Mathematical Physics will be published free to access and read through the end of 2022, and by subscriptions afterwards.


PMP is published by MSP (Mathematical Sciences Publishers), alongside other top journals. MSP is a nonprofit who believes that fair-priced scholar-led subscription journals remain the best stewards of quality and fairness, and strives to offer the highest quality at the lowest sustainable prices. MSP also developed EditFlow, the popular peer-review web application.

Impartiality Statement

The purpose of Probability and Mathematical Physics is the advancement of mathematics and physics. Editors evaluate submitted papers strictly on the basis of scientific merit with the help of peer review reports, without regard to authors’ nationality, country of residence, institutional affiliation, gender, ethnic origin, religion, or political views.

Peer Review

This journal operates a single-anonymized review process (the names of the reviewers are hidden from the author). All contributions will be initially assessed by an editor for suitability for the journal. Papers deemed suitable are then typically sent to a minimum of one independent expert reviewer to assess the scientific quality of the paper. The editors are responsible for the final decision regarding acceptance or rejection of articles. The editors’ decisions are final. Editors are not involved in decisions about papers which they have written themselves.


Probability and Mathematical Physics
First published: 2020.
Size/periodicity: 4 issues per year.
ISSN (print): 2690-0998.
ISSN (electronic): 2690-1005.
Dimensions: 8×10.5in (20.3×26.7cm).

Note: The figure shows an Ising model configuration at criticality on the square lattice, in the presence of disorder lines. The scaling limit of the model is an archetypical example of a conformally invariant field theory in two dimensions. The picture is a simulation produced by Clément Hongler from EPFL.